# SDR ASOA2013071108607

- Difficulty date: June 28, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,140 hours, 16,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN AROUND VHF 2 ANTENNA LOCATED AT S27 BETWEEN FRAMES 409 AND 409+16.  REPAIRED IAW SRM 51-21-06.
